MathSciNet Relay Station
MathSciNet bibliographic data
MR527830 (80d:10039) 10D20 (14K10 14K15)
Igusa, Jun-ichi On the ring of modular forms of degree two over ${\bf Z}$. Amer. J. Math. 101 (1979), no. 1, 149–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement